MAGMA templates for scalable linear algebra on emerging architectures

TitleMAGMA templates for scalable linear algebra on emerging architectures
Publication TypeJournal Article
Year of Publication2020
AuthorsFarhan, M. Al, A. Abdelfattah, S. Tomov, M. Gates, D. Sukkari, A. Haidar, R. Rosenberg, and J. Dongarra
JournalThe International Journal of High Performance Computing Applications
Volume2
Issue4
Pagination109434202093842
Date PublishedOct-07-2020
ISSN1094-3420
URLhttp://journals.sagepub.com/doi/10.1177/1094342020938421http://journals.sagepub.com/doi/pdf/10.1177/1094342020938421http://journals.sagepub.com/doi/pdf/10.1177/1094342020938421http://journals.sagepub.com/doi/full-xml/10.1177/1094342020938421
DOI10.1177/1094342020938421
Short TitleThe International Journal of High Performance Computing Applications
Project Tags: 
External Publication Flag: